Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Full field pus cells and epithelial cells in urine, took Augmentin. Still cells in urine. Advise ?

I had full field pus cells and full field epithelial cells in urine on September 14, 2012. Doctor advised me to take 625mg Augmentin ( Co-amoxiclav ) tabs 3 times a day for 7 days. I took the medicine accordingly. After this, on Sep 25, 2012 the result was 8-12 pus cells and few epithelial cells. Doctor again gave me same medicine for 5 days. Result was 5-8 pus cells and few epithelial cells on Sep 29,2012 as well as on October 01, 2012......Please advise me further..... Thanks & Best Regards,
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  273
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.You had a severe urinary tract infection for which you have taken Tab Augmentin You have a good relief from symptoms and your recent urine analysis also reveals that the quantity of pus cells have reduced .Pl continue the treatment for one more week and ensure to drink more water. Things are bound to settle in 1 week.
Answered: Wed, 10 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor